# SDR SWAA2022092949138

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 49,846 hours, 29,852 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Seat 11f
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS SEAT 11F IS BLOCKING EMERGENCY EXIT / [01] TIGHTENED SEATBACK HARDWARE ON SEAT 11F PER SIP- A/C OK TO CONTINUE
